# SDR AALA202512127151

- Difficulty date: November 15, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 33,031 hours, 3,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR OVERHEAD EMERGENCY EXIT SIGN IS INOP DURING LIGHT TEST. MAINTENANCE FOUNDE LOOSE CONNECTOR  AND SECURED IT IAW B787 FI 33-50-F1-W4A-421A-A.
